# SDR 0203289856

- Difficulty date: August 30, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 62,472 hours, 63,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, the galley floor panel was found with a soft condition and a 4 inch crack in the aft floor panel web edge. Repaired per EA 98-190673.
